Garuda Documents : Eigen Value of Fuzzy Matrices

TitleEigen Value of Fuzzy Matrices
Author Order of
Accreditation
AbstractIn this paper we discuss about eigen value of fuzzy matrices by adopted the substract operation of fuzzy matrices in Sidky and Emam (1992). By applying this substraction, it’s yields that some properties eigen value of fuzzy matrices in Joe Anand and Edal Anand is not satisfied.©2016 JNSMR UIN Walisongo. All rights reserved.
Publisher NameFaculty of Science and Technology, State Islamic University Walisongo Central Java
Publish Date2017-08-24
Publish Year2017
DoiDOI: 10.21580/jnsmr.2016.1.2.1669
Citation
SourceJournal Of Natural Sciences And Mathematics Research
Source IssueVol 3, No 2 (2017): Volume 3, Nomor 2, 2017
Source Page181-185
Urlhttp://journal.walisongo.ac.id/index.php/JNSMR/article/view/1669
AuthorDr SUROTO, S.Si, S.Si, M.Sc.
File568534.pdf